基本情况

王海军,1972年出生,汉族,博士学位,中国矿业大学教授,硕士生导师。近五年在国内外学术期刊发表论文30余篇,其中被SCI收录12篇,EI收录6, 著作1部。


研究领域

从事区间数学和数值优化的研究


工作经历

2010年至今     教授,中国矿业大学理学院数学系

2007年至2010 副教授,中国矿业大学理学院数学系

2003年至2007 讲师,中国矿业大学理学院数学系


论文发表

  1. Liu, H., Wang, H.J., (2011) A class of modified BFGS methods with function value information for unconstrained optimization, Asia-Pacific Journal of Operational Research, Accepted, in press
  2. Wang, H.J., Ni, Q., Liu, H., (2011) A new method of moving asymptotes for large-scale linearly equality-constrained minimization, Acta Mathematicae Applicatae Sinica (English Series), 27(2):316-327
  3. Wang, H.J., Liu, H., Cao, S.Y., (2011) A verification method for enclosing solutions of absolute value equations, Collectanea Mathematica, DOI: 10.1007/s13348 -011-0057-5
  4. Wang, A.X., Wang, H.J., Deng, Y.K., (2011) Interval algorithm for absolute value equations, Central European Journal of Mathematics, 9(5): 1171-1184
  5. Wang, H.J., Li, S.B., (2011) A family of derivative-free methods for nonlinear equations, Revista Matemática Complutense, 24(2): 375-389
  6. Wang, H.J., Ni, Q., (2010) A convex approximation method for large scale linear inequality constrained minimization, Asia-Pacific Journal of Operational Research, 27 (1): 85-101
  7. Wang, H.J., Cao, D.X., (2009) Interval expansion method for nonlinear equation in several variables, Applied Mathematics and Computation, 212(1):153-161
  8. Wang, H.J., (2009) New third-order method for solving systems of nonlinear equations, Numerical Algorithms, 50:271-282
  9. Wang, H.J., Cao, D.X., (2009) The method of interval entropy function for ill-conditioned system of linear equations, Вычислительные Технологии, 14(3):1-12
  10. Wang, H.J., Ni, Q., Lu, X.P., (2009) New secant-type methods for unconstrained optimization, OR Transactions, 12(4):45-55
  11. Wang, H.J., Ni, Q., (2008) A new method of moving asymptotes for large scale unconstrained optimization, Applied Mathematics and Computation, 203: 62-71
  12. Wang, H.J., Cao, D.X., Li, S.B., (2008) An interval entropy method for equality constrained multiobjective optimization problems, Numerical Analysis and Applications, 1(1): 25-33
  13. Cao, D.X., Chen, M.R., Wang, H.J., Ji, J.X., (2008) Interval method for global solutions of a class of min-max-min problems, Applied Mathematics and Computation, 196(2): 594-602